# SDR QXEA2011112801252

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 25,315 hours, 26,328 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216052
- Part serial: 1249
- Condition: Smoke
- Location: Mlg
- Part time: 1,917 hours, 1,981 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT SIDE OTBD BRAKE ASSY SMOKING EXCESSIVELY AFTER LANDING.  ALL OTHER BRAKE ASSY NORMAL. R & R NR 1 BRAKE ASSY IAW TC 6324201.  OPS CHECKED NORMAL.  RETURNED TO SERVICE.
